# SDR SWIA200412999

- Difficulty date: March 8, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 6,640 hours, 5,125 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticking
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S TRIM SWITCH STICKY.  REPLACED F/O'S TRIM SWITCH.  OPS CHECK GOOD IAW MM 27-40-00.
